# SDR ABXA070111

- Difficulty date: February 28, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 56,657 hours, 57,539 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181
- Condition: Corroded
- Location: Bs 718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WITH EXFOLIATION ABOVE RADIUS ON FORWARD SIDE OF FRAME AT STA 718, APPEARED TO BE IN THE WEB AREA.  REPLACED FRAME ON EA 53400323-001-2.
